NASA Logo

NTRS

NTRS - NASA Technical Reports Server

Back to Results
Solution of the two-dimensional spectral factorization problemAn approximation theorem is proven which solves a classic problem in two-dimensional (2-D) filter theory. The theorem shows that any continuous two-dimensional spectrum can be uniformly approximated by the squared modulus of a recursively stable finite trigonometric polynomial supported on a nonsymmetric half-plane.
Document ID
19860032166
Document Type
Reprint (Version printed in journal)
Authors
Lawton, W. M. (California Institute of Technology Jet Propulsion Laboratory, Pasadena, United States)
Date Acquired
August 12, 2013
Publication Date
February 1, 1985
Publication Information
Publication: IEEE, Proceedings
Volume: 73
ISSN: 0018-9219
Subject Category
NUMERICAL ANALYSIS
Distribution Limits
Public
Copyright
Other